Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on derivations of commutative algebras


Author: T. Anderson
Journal: Proc. Amer. Math. Soc. 17 (1966), 1199-1202
MSC: Primary 17.20
DOI: https://doi.org/10.1090/S0002-9939-1966-0204469-7
MathSciNet review: 0204469
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, A theory of power-associative commutative algebras, Trans. Amer. Math. Soc. 69 (1950), 503-527. MR 0038959 (12:475d)
  • [2] C. T. Anderson, On an identity common to Lie, Jordan, and quasi-associative algebras, Ph.D. dissertation, Ohio State University, Columbus, 1964.
  • [3] M. Gerstenhaber, On nilalgebras and linear varieties of nilpotent matrices. II, Duke Math. J. 27 (1960), 21-31. MR 0113911 (22:4742)
  • [4] N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 0143793 (26:1345)
  • [5] -, Derivation algebras and multiplication algebras of semi-simple Jordan algebras, Ann. of Math. 50 (1949), 866-874. MR 0030943 (11:76j)
  • [6] E. Kleinfeld and L. Kokoris, Flexible algebras of degree one, Proc. Amer. Math. Soc. 13 (1962), 891-893. MR 0141691 (25:5088)
  • [7] Frank Kosier, A generalization of alternative rings, Trans. Amer. Math. Soc. 112 (1964), 32-42. MR 0166238 (29:3515)
  • [8] J. Marshall Osborn, Commutative algebras satisfying an identity of degree four, Proc. Amer. Math. Soc. 16 (1965), 1114-1120. MR 0184980 (32:2451)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.20

Retrieve articles in all journals with MSC: 17.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0204469-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society